MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4012-PMA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/24/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
A search for non-conformance associated with the reported part/ lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device implanted in the patient and was not returned to the manufacturer for analysis.Procedural images were not provided for review; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies device migration, vessel occlusion, vessel stenosis or thrombosis, and neurological deficits including stroke and/or death as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that treatment was performed for an internal carotid artery (ica) aneurysm.After the fred was implanted in the ica, the fred and the ica became totally occluded with clot.There was no flow to the patient's left cerebral hemisphere.The fred migrated and the aneurysm was left open to blood flow.The next day, the aneurysm was embolized with coils.The patient died sometime later; however, the date and cause of death is unknown.The relationship of the fred to the death is unknown.
 
Additional Manufacturer Narrative
Patient status update was provided on (b)(6) 2020, which indicated the physician stated the patient died from a stroke.The date of the patient's death is unknown.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10731592
Report Number2032493-2020-00309
Device Sequence Number1679530
Product Code OUT
UDI-Device Identifier00842429106723
UDI-Public(01)00842429106723(11)200213(17)230131(10)200213569
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Model NumberFRED4012-PMA
Device Lot Number200213569
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention;